# SDR DL757081233

- Difficulty date: September 26, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,836 hours, 30,191 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148N23039
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAA, CORROSION WAS FOUND IN THE RADIUS OF THE AFT LOWER CHORD OF THE AFT PRESSURE BULKHEAD AT STA 1862.  THE CORROSION WAS REMOVED BY BLENDING TO A DEPTH OF 0.030 INCH.  THE AREA WAS TREATED FOR CORROSION PREVENTION AND APPROVED AS IS BY BOEING ENGINEERING.  A DAMAGE TOLERANCE ANALYSIS IS REQUIRED WITHIN 12 MONTHS.
